THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS

Purchase PDF

Published: 2016-11-15

Page: 150-157


ASHOK RATHOD *

Department of Mathematics, Karnatak University, Dharwad - 580 003, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we investigate the problems of the uniqueness of algebroid functions, and extend Q. L. Xiong and Yi's uniqueness theorems of meromorphic functions to the algebroid functions dealing with multiple values and deficient values.

Keywords: Uniqueness, Nevanlinna theory, multiple values, deficient values


How to Cite

RATHOD, A. (2016). THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS. Asian Journal of Mathematics and Computer Research, 14(2), 150–157. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/684

Downloads

Download data is not yet available.